메뉴 건너뛰기




Volumn 49, Issue 3, 1996, Pages 371-385

Optimal designs for approximating the path of a stochastic process

Author keywords

Approximation; Asymptotic optimality; Optimal design; RKHS; Sacks Ylvisaker conditions

Indexed keywords


EID: 0030080044     PISSN: 03783758     EISSN: None     Source Type: Journal    
DOI: 10.1016/0378-3758(95)00017-8     Document Type: Article
Times cited : (21)

References (16)
  • 1
    • 0000232732 scopus 로고
    • Some exact optimal designs for linear covariance functions in one dimension
    • Abt, M. (1992). Some exact optimal designs for linear covariance functions in one dimension. Comm. Statist. Theory Methods 21, 2059-2069.
    • (1992) Comm. Statist. Theory Methods , vol.21 , pp. 2059-2069
    • Abt, M.1
  • 2
    • 5844297152 scopus 로고
    • Theory of reproducing kernels
    • Aronszajin, N. (1950). Theory of reproducing kernels. Trans. Amer. Math. Soc. 68, 337-404.
    • (1950) Trans. Amer. Math. Soc. , vol.68 , pp. 337-404
    • Aronszajin, N.1
  • 3
    • 0001217528 scopus 로고
    • Approximation of linear operators on a Wiener space
    • Lee, D. (1986). Approximation of linear operators on a Wiener space. Rocky Mountain J. Math. 16, 641-659.
    • (1986) Rocky Mountain J. Math. , vol.16 , pp. 641-659
    • Lee, D.1
  • 4
    • 0002417069 scopus 로고
    • Design problems for optimal surface interpolation
    • Z. Ziegler, Ed., Academic Press, New York
    • Micchelli, C.A. and G. Wahba (1981). Design problems for optimal surface interpolation. In: Z. Ziegler, Ed., Approximation Theory and Applications, Academic Press, New York, 329-350.
    • (1981) Approximation Theory and Applications , pp. 329-350
    • Micchelli, C.A.1    Wahba, G.2
  • 7
    • 0001231555 scopus 로고
    • Multivariate integration and approximation for random fields satisfying Sacks-Ylvisaker conditions
    • Ritter, K., G.W. Wasilkowski and H. Woźniakowski (1993). Multivariate integration and approximation for random fields satisfying Sacks-Ylvisaker conditions. To appear in Annals of Appl. Prob.
    • (1993) Annals of Appl. Prob.
    • Ritter, K.1    Wasilkowski, G.W.2    Woźniakowski, H.3
  • 9
    • 0002932504 scopus 로고
    • Designs for regression problems with correlated errors
    • Sacks, J. and D. Ylvisaker (1966). Designs for regression problems with correlated errors. Ann. Math. Statist. 37, 66-89.
    • (1966) Ann. Math. Statist. , vol.37 , pp. 66-89
    • Sacks, J.1    Ylvisaker, D.2
  • 10
    • 0001880413 scopus 로고
    • Designs for regression problems with correlated errors; many parameters
    • Sacks, J. and D. Ylvisaker (1968). Designs for regression problems with correlated errors; many parameters. Ann. Math. Statist. 39, 46-69.
    • (1968) Ann. Math. Statist. , vol.39 , pp. 46-69
    • Sacks, J.1    Ylvisaker, D.2
  • 11
    • 0000006130 scopus 로고
    • Design for regression problems with correlated errors III
    • Sacks, J. and D. Ylvisaker (1970a). Design for regression problems with correlated errors III. Ann. Math. Statist. 41, 2057-2074.
    • (1970) Ann. Math. Statist. , vol.41 , pp. 2057-2074
    • Sacks, J.1    Ylvisaker, D.2
  • 14
    • 38249002021 scopus 로고
    • Sampling designs for estimation of a random process
    • Su, Y. and S. Cambanis (1993). Sampling designs for estimation of a random process. Stochastic Process. Appl. 46, 47-89.
    • (1993) Stochastic Process. Appl. , vol.46 , pp. 47-89
    • Su, Y.1    Cambanis, S.2
  • 16
    • 44049110205 scopus 로고
    • Average case complexity of linear multivariate problems, Part 1: Theory, Part 2: Applications
    • Woźniakowski, H. (1992). Average case complexity of linear multivariate problems, Part 1: Theory, Part 2: Applications. J. Complexity 8, 337-372, 373-392.
    • (1992) J. Complexity , vol.8 , pp. 337-372
    • Woźniakowski, H.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.